# SDR C2XA98IA094

- Difficulty date: March 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40717
- Make and model: Emb EMB-120RT
- Aircraft serial: 120133
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12017417006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, STRINGER 21L WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE AFFECTED PORTION OF STRINGER AND PERFORMED A SPLICE REPAIR IAW EMB SRM 51-10-02 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
